# SDR AU000327

- Difficulty date: April 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7603 · Power Lever
- Part: Screw
- Part number: MC51021114
- Condition: Loose
- Location: Power Lever
- Component: Power Lever, Ge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE OVERRIDE KNOB OPERATING CABLE SEPARATED DUE TO A LOOSE GRUB SCREW.
